MathSciNet Relay Station
MathSciNet bibliographic data
MR2983034 11G05 (14G05 14G25 14H52)
Miller, Robert L.; Stoll, Michael Explicit isogeny descent on elliptic curves. Math. Comp. 82 (2013), no. 281, 513–529.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement